# SDR ASAA2014112709777

- Difficulty date: November 27, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 27,861 hours, 8,356 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DATALINK FULL MESSAGE DISPLAYED.  ACFT GROUNDED. NO MSG FOUND IN FULL IN FMC, REF FIM TASK 34-61-00-810-839.
